# SDR 2006FA0001068

- Difficulty date: November 3, 2006
- Submitted: November 6, 2006
- Operation: General aviation
- Aircraft: N287ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844036
- Aircraft time: 4,449 hours
- Engine: Lyc IO360C1C6
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20017A
- Part serial: L0111887
- Condition: Leaking
- Part time: 2,365 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED FLICKERING OIL PRESSURE ANNUCIATOR DURING TAKE-OFF. LANDED AND FOUND OIL LEAKING FROM OIL COOLER AREA. UPON CLOSER EXAMINATION BY A&P DETERMINED COOLER WAS LEAKING IN BETWEEN THE COOLING FINS. COOLER WAS REPLACED RUN UP AND LEAK CHECKED GOOD. OIL LEVEL NEVER EXCEDED MINIMUM QUANTITY.
